BibTeX record journals/scp/DesharnaisMM93

download as .bib file

@article{DBLP:journals/scp/DesharnaisMM93,
  author    = {Jules Desharnais and
               Ali Mili and
               Fatma Mili},
  title     = {On the Mathematics of Sequential Decompositions},
  journal   = {Sci. Comput. Program.},
  volume    = {20},
  number    = {3},
  pages     = {253--289},
  year      = {1993},
  url       = {https://doi.org/10.1016/0167-6423(93)90016-I},
  doi       = {10.1016/0167-6423(93)90016-I},
  timestamp = {Sat, 27 May 2017 14:22:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/scp/DesharnaisMM93},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics